Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Vidaza

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 01-10-2009, 08:21 PM
mlovink@hotmail.com mlovink@hotmail.com is offline
Junior Member
 
Join Date: Jan 2009
Posts: 1
Question vidaza side effects

my 84 years old mother has now acute leukemia after MDS diagnosis of several months; she has been taking several rounds of sub-cutaneous vidaza treatments.
lately she developed terrible redness all over her skin and itches terrible.
her skin has thickened all over and is dry and scaly.
could it be due to the vidaza treatment
she also takes the Eprex drug to boost her Red Blood cells(RBC)
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:26 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.